# SDR FDEA201006041821

- Difficulty date: June 4, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65614771
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L BETWEEN BS 950F AND 970.  REMOVED SECTION OF STRINGER 38 1/2" IN LENGTH IAW B727 SRM, REV 103, 53-10-3 FIG 1.  FABRICATED (2)EA.  STRINGER SECTIONS USING BAC1498-146, 7075-T6, 19 1/4" IN LENGTH, AND (3)EA. SPLICES USING BAC1498-131, 7075-T6, 13 3/4", 13 5/8", AND 13 3/4" IN LENGTH IAW SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1. INSTALLED STRINGER SECTIONS AND SPLICES IAW SRM 51-30-2.
